# SDR CNMA20090003

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 69,676 hours, 11,419 cycles
- Engine: Ge CF650C2
- Engine time: 89,108 hours, 23,743 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

UPON DECENT PRESS DROPPED BELOW 10PSI AND ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED PERFORMED INFLIGHT ENGINE SHUTDOWN IAW QRH 20 MIN PRIOR TO LANDING.
